Son acting psychotic on methylphenidate cr.

Amber - posted on 11/15/2012 ( 1 mom has responded )

22

0

1

My son is 6 and started methylphenidate cr a cpl wks ago and has always had terrible issues at school. I think he has aspergers on top of adhd but this week, he has been hitting others and says that he has to save the school from the bad guys and goes in screaming at the top of his lungs and spends the whole day in the office freaking out. he seems to believe that his toys and games are real and that he is a part of a game that someone is playing and controlling...has anyone seen this as a side effect of this medicine or ritilan bc it is supposedly the generic. please help or advise!!!! thank you!

MOST HELPFUL POSTS

Christine - posted on 11/16/2012

2

1

2

My 4 year has just started this about a week ago and he seems even worse now. I am calling his doctor to switch meds, againnn.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms